# SDR 03FDEA00938

- Difficulty date: June 20, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 26,401 hours, 15,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME SHEAR TIE STA 580 ABOVE STR 18L.  REPAIRED SHEAR TIE CLIP AT BS 580 ABOVE 18L PER SRM 51-40-3.
